Alexander N. Dudin, Valentina I. Klimenok, "Multi-dimensional quasitoeplitz Markov chains", International Journal of Stochastic Analysis, vol. 12, Article ID 934683, 23 pages, 1999. https://doi.org/10.1155/S1048953399000337
Multi-dimensional quasitoeplitz Markov chains
This paper deals with multi-dimensional quasitoeplitz Markov chains. We establish a sufficient equilibrium condition and derive a functional matrix equation for the corresponding vector-generating function, whose solution is given algorithmically. The results are demonstrated in the form of examples and applications in queues with BMAP-input, which operate in synchronous random environment.
Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.